# SDR SWAA2017032812779

- Difficulty date: March 22, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 38,080 hours, 19,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE GIRT BAR OUT OF ADJUST.   ADJUSTED SLIDE IAW MT.
